# SDR HEEA954723

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Condition: Malfunction
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR COMES OFF LINE 8 TIMES IN 45 MINUTES OF FLIGHT.
